# SDR AALA201711209010

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 50,706 hours, 20,825 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT LAVATORY SMOKE ALARM SOUNDED, NO VISIBLE SMOKE.  ACCOMPLISHED SMOKE DETECTOR TEST PER FIM 26-14-00-810-801 MULTIPLE TIMES WITH NO FAULTS.  OPERATIONAL CHECK GOOD.
